EconPapers    
Economics at your fingertips  
 

Imputation for Skewed Data: Multivariate Lomax Case

Zhixin Lun () and Ravindra Khattree ()
Additional contact information
Zhixin Lun: Oakland University
Ravindra Khattree: Oakland University

Sankhya B: The Indian Journal of Statistics, 2021, vol. 83, issue 1, No 6, 86-113

Abstract: Abstract Most multiple imputation methods for multivariate missing data have been developed for normally distributed data. However, methods may not be suitable for nonnegative and/or highly skewed data. We propose an approach by using Expectation-Maximization (EM) method based on the assumption of multivariate Lomax distribution on non-negative skewed data. Extensive simulations show that this proposed method outperforms the regular normality-based EM and k-nearest-neighbor (k NN) imputation methods under the missing completely at random (MCAR) mechanism. An application on a real-world biomedical data is then provided.

Keywords: Copula transformation; EM method; imputation; k-nearest-neighbor; missing data; multivariate Lomax distribution; Skewed data.; Primary 62H99; Secondary 62M20 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s13571-021-00251-4 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sankhb:v:83:y:2021:i:1:d:10.1007_s13571-021-00251-4

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13571

DOI: 10.1007/s13571-021-00251-4

Access Statistics for this article

Sankhya B: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya B: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-05-29
Handle: RePEc:spr:sankhb:v:83:y:2021:i:1:d:10.1007_s13571-021-00251-4